# SDR SWAA2024101045764

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,227 hours, 13,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TTG8Q00W81A7; EXTERNAL GROUND POWER RECEPTACLE (EGPR) DOUBLER CRACK AT DOOR CUTOUT<[01] REMOVED DAMAGED SECTION OF EXTERNAL GROUND POWER DOUBLER (ZONE 2) PER SRM 53-10-15-2R-4; ALTERNATIVE 2;[02] PREFORMED HFCE SURFACE PER NDT PART 6 51-00-00 PRO 23;[03] REPAIRED EGPR DOOR SURROUND DOUBLER PER SRM 53-10-15-2R-4 ALTERNATIVE 2.
